# SDR AALA2018073179006

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5397470300200
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TRANSITION PANEL ANGLE,  FRAME 58, LBL 20.  REPLACED THE ANGLE IAW SRM 51-42-11, AND AB B/P D53974703.
